# SDR ASAA2012070292455

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,443 hours, 4,623 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Failed
- Location: Temp Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM AIR DOOR OPEN LIGHT ON DURING FLT AT CRUISE ALTITUDE.  SUBSEQUENT CLOSED AFTER APRROX 45 MINS.  ACCOMPLISHED T/C 78121000, CLEANING OF PRIMARY AND SECONDARY HEAT EXCHANGERS.  NO DEFECTS NOTED.    R & R RT RAM AIR CONTROL TEMP SENSOR, T482, IAW AMM 21-51-50-00-801 & AMM 21-51-50-400-801. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST.  NO FAULTS NOTED IAW AMM 21-61-00-700-806-002-2.
